# SDR UALA2011022800970

- Difficulty date: February 26, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 65,202 hours, 19,884 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RIGHT SIDE, BL 70.5 FROM FUSELAGE STATION 1020-1040 HAS CORROSION ON OTBD SUPPORT ANGLE ON BOTTOM SIDE AROUND RIVETS.  MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED AND REPLACED CREASE BEAM PER INSTRUCTIONS ON EA PD57-53-087.  THIS REPAIR CONSIDERED A PERMANENT REPAIR PER 8100-9.
